Works (1)

Updated: July 5th, 2023 15:46

2012 journal article

CONVERGENCE OF A PARTICLE METHOD AND GLOBAL WEAK SOLUTIONS OF A FAMILY OF EVOLUTIONARY PDES

SIAM JOURNAL ON NUMERICAL ANALYSIS, 50(1), 1–21.

By: A. Chertock n, J. Liu & T. Pendleton*

co-author countries: United States of America 🇺🇸

Contributors: A. Chertock n, J. Liu & T. Pendleton*

author keywords: Camassa-Holm equation; Degasperis-Procesi equation; Euler-Poincare equation; global weak solution; particle method; space-time BV estimates; peakon solutions; conservation laws; completely integrable systems
Sources: Web Of Science, ORCID
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.